Journal of Pharmacy And Bioallied Sciences
Journal of Pharmacy And Bioallied Sciences Login  | Users Online: 478  Print this pageEmail this pageSmall font sizeDefault font sizeIncrease font size 
    Home | About us | Editorial board | Search | Ahead of print | Current Issue | Past Issues | Instructions | Online submission


DENTAL SCIENCE - CASE REPORT
Year : 2015  |  Volume : 7  |  Issue : 6  |  Page : 756-758

Stevens-Johnson syndrome induced by a combination of lamotrigine and valproic acid


1 Department of Oral Pathology and Microbiology, CSI College of Dental Sciences and Research, Madurai, Tamil Nadu, India
2 Department of Pharmacology, Tagore Medical College, Chennai, Tamil Nadu, India
3 Department of Periodontics, CSI College of Dental Sciences and Research, Madurai, Tamil Nadu, India

Correspondence Address:
S Kavitha
Department of Oral Pathology and Microbiology, CSI College of Dental Sciences and Research, Madurai, Tamil Nadu
India
Login to access the Email id

Source of Support: None, Conflict of Interest: None


DOI: 10.4103/0975-7406.163545

Rights and Permissions

Lamotrigine and valproic acid are well-tolerated anticonvulsants, but frequently associated with severe cutaneous reactions, such as the Stevens-Johnson syndrome (SJS) and toxic epidermal necrolysis, when used in combination. We report a case of SJS likely induced by the use of a lamotrigine and valproic acid regimen and as a dental surgeon it is important to identify such lesion and report to pharmacovigilance.


[FULL TEXT] [PDF]*
Print this article     Email this article
 Next article
 Previous article
 Table of Contents

 Similar in PUBMED
   Search Pubmed for
   Search in Google Scholar for
 Related articles
 Citation Manager
 Access Statistics
 Reader Comments
 Email Alert *
 Add to My List *
 * Requires registration (Free)
 

 Article Access Statistics
    Viewed1508    
    Printed22    
    Emailed1    
    PDF Downloaded50    
    Comments [Add]    
    Cited by others 1    

Recommend this journal